# SDR CALA2019071501197

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 85,140 hours, 18,104 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAPS DISAGREE AT FLAPS 1 LOCKED DUE TO REPEAT FAULT ON SUBSEQUENT FLIGHT. UNLOCK ITEM AND WILL BE CLEARED BY STATION T/S REF FIM 27-51-00 FSEU #3 SHOWS MESSAGE 226 SLAT PDU TRANSMITTER. ADJUST SLAT PDU TRANSMITTER REF AMM 27-58-01 OPS CHK GOOD.
